# SDR I5HA0858002

- Difficulty date: April 10, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N582P
- Make and model: Cvac 440
- Aircraft serial: 475
- Engine: Allsn 501D13A
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE MAINT INSP THE UPPER RT OB WING SKIN TE WAS FOUND CORRODED WITH CRACKS COMING AROUND SEVERAL RIVETS. THE RT UPPER OB WING SKIN WAS REMOVED, ALL THE CORROSION WAS REMOVED, THE WING STRUCTURE INSPECTED, AND THE SKIN WAS REPLACED IAW THE SRM.
